Vol. 18, no. 1, 2010   Contents

A. M. Acu -- Natural splines of Birkhoff type approximating the solution of differential equations

A. Branga -- A generalization of some classical quadrature formulas

I. Chiorean -- Remarks on the cyclic reduction method

B. Gavrea, I. Gavrea -- On some Ostrowski type inequalities

H. Gonska, M. Heilmann, I. Rasa -- Asymptotic behaviour of differentiated Bernstein polynomials revisited

M. Heilmann, M. Wagner -- Strong converse results for Bernstein-Durrmeyer operators and their quasi-interpolants

V. Mihesan -- On a general class of modified gamma approximating operators

A. I. Mitrea, P. Mitrea -- On the unbounded divergence of some projections operators in the discrete best approximation

C. Mortici, A. Vernescu -- A new characterization of the golden number

R. Paltanea -- The degree of approximation by Bernstein operators in the knots

E. C. Popa -- Note of the constants of Landau

D. F. Sofonea -- Some evaluations of the remainder term

I. Tincu -- Some properties from Laguerre polynomials

M. Wozniczka -- A negative result on the linear precision of certain rational Schoenberg splines

N. Secelean -- Book Review

L. Suciu -- Book Review

A. Girjoaba -- Book Review

A. Girjoaba -- Book Review

[Journals Homepage]